American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Peng Dai and Eugene A. Feinberg. Extension of Lyapunov's convexity theorem to subranges. Proc. Amer. Math. Soc. 142 (2014) 361-367.
Abstract, references, and article information
View Article: PDF

[2] Constantinos Kardaras and Gordan Žitković. Forward-convex convergence in probability of sequences of nonnegative random variables. Proc. Amer. Math. Soc. 141 (2013) 919-929.
Abstract, references, and article information
View Article: PDF

[3] J. M. Aldaz. A measure-theoretic version of the Dragomir-Jensen inequality. Proc. Amer. Math. Soc. 140 (2012) 2391-2399.
Abstract, references, and article information
View Article: PDF

[4] Peng Dai and Eugene A. Feinberg. On maximal ranges of vector measures for subsets and purification of transition probabilities. Proc. Amer. Math. Soc. 139 (2011) 4497-4511. MR 2823095.
Abstract, references, and article information
View Article: PDF

[5] Manav Das. Hausdorff measures, dimensions and mutual singularity. Trans. Amer. Math. Soc. 357 (2005) 4249-4268. MR 2156710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Julie Belock and Vladimir Dobric. Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001) 4779-4800. MR 1852082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gábor J. Székely and Tamás F. Móri. Independence and atoms. Proc. Amer. Math. Soc. 130 (2002) 213-216. MR 1855639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Christopher Hoffman. A zero entropy $T$ such that the $[T,\!{\operatorname{Id}}]$ endomorphism is nonstandard. Proc. Amer. Math. Soc. 128 (2000) 183-188. MR 1625757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. Ramachandran and L. Rüschendorf. Duality and perfect probability spaces. Proc. Amer. Math. Soc. 124 (1996) 2223-2228. MR 1342043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Theodore P. Hill. Base-invariance implies Benford's law . Proc. Amer. Math. Soc. 123 (1995) 887-895. MR 1233974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] William E. Hornor. Generalized conditional expectations . Proc. Amer. Math. Soc. 123 (1995) 3681-3685. MR 1277115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alan Lambert and Barnet M. Weinstock. Descriptions of conditional expectations induced by non-measure preserving transformations . Proc. Amer. Math. Soc. 123 (1995) 897-903. MR 1231301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Eric B. Hall and Gary L. Wise. A result on multidimensional quantization . Proc. Amer. Math. Soc. 118 (1993) 609-613. MR 1129878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Patrizia Berti, Eugenio Regazzini and Pietro Rigo. Finitely additive Radon-Nikod\'ym theorem and concentration function of a probability with respect to a probability . Proc. Amer. Math. Soc. 114 (1992) 1069-1078. MR 1045586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] P. Mikusiński, H. Sherwood and M. D. Taylor. \L ojasiewicz's support and doubly stochastic measures . Proc. Amer. Math. Soc. 109 (1990) 455-460. MR 1017850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. E. Nymann. A uniqueness condition for finite measures . Proc. Amer. Math. Soc. 108 (1990) 913-919. MR 1000164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. H. B. Kemperman. On sets that are uniquely determined by a restricted set of integrals . Trans. Amer. Math. Soc. 322 (1990) 417-458. MR 1076178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Thomas E. Armstrong. Countably additive full conditional probabilities . Proc. Amer. Math. Soc. 107 (1989) 977-987. MR 975631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jerzy Legut. Inequalities for $\alpha$-optimal partitioning of a measurable space . Proc. Amer. Math. Soc. 104 (1988) 1249-1251. MR 969055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. Maitra and S. Ramakrishnan. Factorization of measures and normal conditional distributions . Proc. Amer. Math. Soc. 103 (1988) 1259-1267. MR 955019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Theodore P. Hill. A proportionality principle for partitioning problems . Proc. Amer. Math. Soc. 103 (1988) 288-293. MR 938685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] John Elton and Theodore P. Hill. A generalization of Lyapounov's convexity theorem to measures with atoms . Proc. Amer. Math. Soc. 99 (1987) 297-304. MR 870789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Aaron Meyerowitz and Mark Schwartz. Dominated permutations of subsequences of random variables . Trans. Amer. Math. Soc. 294 (1986) 287-294. MR 819948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Wolfgang Adamski. Factorization of measures and perfection . Proc. Amer. Math. Soc. 97 (1986) 30-32. MR 831381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] John Elton, Theodore P. Hill and Robert P. Kertz. Optimal-partitioning inequalities for nonatomic probability measures . Trans. Amer. Math. Soc. 296 (1986) 703-725. MR 846603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] David Schmeidler. Integral representation without additivity . Proc. Amer. Math. Soc. 97 (1986) 255-261. MR 835875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David Blackwell and Ashok Maitra. Factorization of probability measures and absolutely measurable sets . Proc. Amer. Math. Soc. 92 (1984) 251-254. MR 754713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Lester E. Dubins and David Heath. On means with countably additive continuities . Proc. Amer. Math. Soc. 91 (1984) 270-274. MR 740184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Lester E. Dubins and David Heath. With respect to tail sigma fields, standard measures possess measurable disintegrations . Proc. Amer. Math. Soc. 88 (1983) 416-418. MR 699405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2